Copris
Copris Range

Copris Syrup

Dextromethorphan Hydrobromide 10mg + Phenylephrine Hydrobromide 5mg + Chlorpheniramine malate 2mg + Menthol 1mg

This is for speedy and prompt action to the patients in treating common cough and cold a best composition. It gives faster recovery to the patient and relief from the cough and cold symptoms.

Copris

Each 5ml contains:

Dextromethorphan Hydrobromide 10 mg
Phenylephrine Hydrobromide 5.0 mg
Chlorpheniramine malate 2.0 mg

(For dry cough)

  • Sugar free
  • Non habit forming
  • Non alcoholic

Indications

  • Treat cough
  • Itching
  • Running nose
  • Sneezing
  • Itchy or watery eyes caused by colds or allergies.
  • Respiratory diseases associated with viscid or excessive mucus.
  • Loosen congestion in your chest and throat, making it easier to cough out through your mouth.
SKU: OHP1067 Category:

Product Description

Dextromethorphan Hydrobromide 10mg + Phenylephrine Hydrobromide 5mg + Chlorpheniramine malate 2mg + Menthol 1mg
This is a best combination for speedy and prompt action to the patients in treating dry cough and cold. It gives faster recovery to the patient and relief from the cough and cold symptoms.

Additional Information

Composition

Dextromethorphan Hydrobromide 10mg + Phenylephrine Hydrobromide 5mg + Chlorpheniramine malate 2mg + Menthol 1mg

Package

Bottle

Quantity

100ml

Reviews

There are no reviews yet.

Be the first to review “Copris Syrup”